MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2146/ajhp120734

Медицинская библиотека · American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists · 2013

Apparent lisinopril overdose requiring hemodialysis.

Belay Tilahun W, Nusair Ahmad R

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: A case of apparent overdose of angiotensin-converting-enzyme inhibitors requiring hemodialysis is reported.

SUMMARY: A 51-year-old white man (weight, 85 kg; height, 178 cm; body mass index, 28) with a history of hypertension, low back pain, and anxiety apparently took 27 lisinopril 10-mg tablets (3.18 mg/kg body weight) over a period of 3 or fewer days. The friend who brought him to the emergency department reported that the patient was hard to rouse and was speaking incoherently on the day of admission. Over the previous few days, the patient reportedly had visual hallucinations, incoherence, and inarticulate speech. Laboratory tests, electrocardiography, and computed tomography were performed. The patient was judged to have high-anion-gap metabolic acidosis, acute kidney injury, severe hyperkalemia, and rhabdomyolysis. He was given three doses of albuterol via a nebulizer, three doses of calcium gluconate 1 g i.v., two doses of sodium bicarbonate 100 meq i.v., two doses of sodium polystyrene sulfonate 30 g orally, three doses of insulin 10 units i.v., and three doses of dextrose 25 g (as 50% dextrose injection) i.v. He then underwent emergent hemodialysis and was admitted to the intensive care unit. The patient's confusion abated, kidney function improved, and acid-base and electrolyte imbalances resolved. The patient was discharged after 15 days.

CONCLUSION

A man who had evidently taken an overdose of lisinopril had multiorgan dysfunction in the absence of hypotension. The abnormalities resolved after he was treated for acidosis and hyperkalemia and received hemodialysis to remove the lisinopril.

Для цитирования: Belay Tilahun W, Nusair Ahmad R. Apparent lisinopril overdose requiring hemodialysis.. American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists. 2013. DOI: 10.2146/ajhp120734.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.